Jump to content





Day 20

Posted by Trudi, 14 March 2013 · 455 views

accutane spots acne roaccutane itching ugly hate treatment dry carmex
Almost 3weeks! oh my days, it feels like 2 months! soo many side affects but they are starting to stop now, i used to be exetremly itchy but now not so much, i would get a sore, bloodshot eye etc but no longer that but possibly worst ive been getting very slightly blurred vision in my left eye, what should i do about this? i can barely notice it but when i can its pretty annoying? has anyone experienced something like this?
 
the eczema on my hands are starting to peel and make my hands not look very nice but its no longer itchy, but i think its mainly bad because my hands are always dry and i never moisturise but oh well:( i also get quite bad dandruff its really horrible:( does anyone know how to stop this or reduce it? like with shampoos or conditioners or? please please please help! i go back to my derm next wednesday, so i guess ill have to tell him everything, i hope i dnt have to go off this because of my eye problem but we shall see!
 
and lastly my acne, it hasnt changed very much yet. still getting breakouts so yeah...




use shampoos with stuff like olive oil and avocado. they add moisture to your hair and scalp so it isnt too dry.